# SDR AWXA200601758

- Difficulty date: October 16, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 28,923 hours, 11,692 cycles
- Engine: Iae V2524A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R2 DOOR CUT OUT LOWER SILL, FS 68 -2.5 INCHES, -Y1732.  REPAIRED DOOR CUT OUT LOWER SILL, FS 68 - 2.5 INCHES - FS 68 - 5 INCHES, -Y1732 IAW A319 SRM 53-41-14 FIG 201 SHEET 3.
